| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the severely calcified iliac vein.A 7.0mmx20mmx135cm (4f) sterling balloon catheter was advanced for dilatation.However, during the procedure, the balloon ruptured.The device was removed without any problem and the procedure was completed with a different device.There were no patient complications nor injuries reported and the patient was in good condition after the procedure.